CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Simple surface singularities

Jan Stevens (Institutionen för matematiska vetenskaper, Algebra och geometri)
ALGEBRAIC GEOMETRY (2313-1691). Vol. 4 (2017), 2, p. 160-176.
[Artikel, refereegranskad vetenskaplig]

By the famous ADE classification, rational double points are simple. Rational triple points are also simple. We conjecture that the simple normal surface singularities are exactly those rational singularities whose resolution graph can be obtained from the graph of a rational double point or rational triple point by making any number of vertex weights more negative. We show that no other rational singularities can be simple. We prove simpleness only for special classes of singularities, namely rational quadruple points or sandwiched singularities.

Nyckelord: deformations



Denna post skapades 2017-08-23.
CPL Pubid: 251343

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, Algebra och geometriInstitutionen för matematiska vetenskaper, Algebra och geometri (GU)

Ämnesområden

Matematik

Chalmers infrastruktur